| Model Number |
2842 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported that a catheter issue occurred.The patient presented for a bifurcation percutaneous coronary intervention (pci) procedure.The target lesion was located in a calcified left anterior descending coronary artery (lad).A non-boston scientific (non-bsc) guidewire was placed and an opticross hd vascular imaging catheter was advanced over a samurai guidewire for ultrasound examination of the target lesion.During pullback, the image disappeared.The pullback stopped after approximately 4cm.The physician attempted to bring the catheter back into starting position, but it did not work, and the opticross catheter was stuck with the guidewire.It was noted that the catheter looked like a corkscrew.Everything was removed together, and the procedure was successfully completed with other devices.There was no patient complications reported.
Additional Manufacturer Narrative
Device evaluated by manufacturer: the samurai guidewire was returned for analysis.A wavy bend was confirmed about 28mm from the tip of the wire, a kink with an inner angle of about 130 degree was confirmed about 34mm from the tip, and an arc-0shaped bend was confirmed about 278mm from the tip.In addition, peeling of the ptfe coating was confirmed in seven places in the range of about 223mm to 288mm from the tip.Other parts were also observed, but no abnormalities were found, and no problems were found during returned product analysis.Product analysis confirmed the reported event, based off the damage on the returned device.E1: initial reporter phone: (b)(6).
Event or Problem Description